Alert archive / Kentucky / Tornado Warnings in 2007

Tornado Warning 32, NWS Paducah, KY

October 18, 20075 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Oct 18, 2007, 7:14 PM CDT for 5 counties in Kentucky. It was in force for 61 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2007, 7:14 PM CDT (00:14 UTC)
Expired
Oct 18, 2007, 8:15 PM CDT
In force
61 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Lyon County, KY, Webster County, KY

What was reported inside it

TimeReportWhereRemark
Oct 18, 7:20 PM CDTTORNADO1 E Creswell, KYLATE REPORT...EF1 TORNADO WITH NUMEROUS TREES UPROOTED OR SNAPPED.
Oct 18, 7:25 PM CDTTORNADO6 Sse Princeton, KYLATE REPORT...DAMAGE SURVEY REVEALS EF2 STRENGTH TORNADO. EXTENSIVE TREE DAMAGE...SMALL BARNS DESTROYED...AND HOUSE ROOFS LIFTED OFF OF STRUCTURES
Oct 18, 7:40 PM CDTTSTM WND DMGPrinceton, KYSIDE OF HOME DESTROYED.
Oct 18, 7:40 PM CDTTORNADO3 Se Dawson Springs, KYLATE REPORT...STORM DAMAGE SURVEY REVEALED A LARGE AREA OF TREES SNAPPED AND UPROOTED...SEVERAL HUNDRED YARDS WIDE. A MOBILE HOME WAS ALSO DAMAGES. TORNADO INTENSITY EF-2 WITH PEAK WIND SPEEDS OF 115 MPH.
Oct 18, 7:40 PM CDTTORNADODawson Springs, KYUNCONFIRMED TORNADO.
Oct 18, 7:45 PM CDTTSTM WND DMG6 S Princeton, KYTREES DOWN...ROOF DAMAGE TO THREE HOUSES
Oct 18, 7:50 PM CDTTORNADO5 Ese Dawson Springs, KYLATE REPORT...STORM DAMAGE SURVEY REVEALED NUMEROUS TREES SNAPPED AND UPROOTED. THREE MOBILE HOMES DESTROYED...ONE WITH BENT FRAME.BARNS AND A HOUSE WERE DAMAGED ALONG PATH. TORNADO RATED EF-2 WITH PEAK WINDS OF 120 MPH.
Oct 18, 7:55 PM CDTTSTM WND DMGNortonville, KYROOF OF IDEAL MARKET GAS STATION COLLAPSED...TREES DOWN...ESTIMATED TIME 755 PM
Oct 18, 7:55 PM CDTTSTM WND DMGSt. Charles, KYHOUSE ROOF CAVED IN
Oct 18, 8:00 PM CDTTORNADONortonville, KYUNCONFIRMED. SEVERAL BUILDINGS RECEIVED SEVERE DAMAGE. TIME APPROXIMATE.
Oct 18, 8:00 PM CDTTORNADONortonville, KYTORNADO INTENSITY EF-1. WEST SIDE OF NORTONVILLE TO 1 MILE NORTHEAST OF NORTONVILLE. ROOF...TREE AND POWER LINE DAMAGE.
Oct 18, 8:04 PM CDTTSTM WND GST 60Mortons Gap, KY
Oct 18, 8:09 PM CDTTORNADO2 S Dawson Springs, KYCONFIRMED TORNADO ALONG DAWSON SPRINGS ROAD. INDIVIDUALS TRAPPED IN MOBILE HOME. EMERGENCY RESPONDERS GOING TO AREA AT THIS TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1487 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1487 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
2.8
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 190015
TORPAH
KYC033-047-107-143-233-190115-
/O.NEW.KPAH.TO.W.0032.071019T0014Z-071019T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
714 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  HOPKINS COUNTY IN NORTHWEST KENTUCKY
  SOUTHEASTERN WEBSTER COUNTY IN NORTHWEST KENTUCKY
  NORTHWESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY
  CALDWELL COUNTY IN WESTERN KENTUCKY
  EASTERN LYON COUNTY IN WESTERN KENTUCKY

* UNTIL 815 PM CDT.

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR   
CONFEDERATE...AND ALSO A STORM EAST OF MARION...MOVING NORTHEAST AT 
45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMASCO...
  FREDONIA...HOPSON...PRINCETON...FARMERSVILLE...COBB...CRESWELL...
  SHADY GROVE...DAWSON SPRINGS...PROVIDENCE...BEULAH...ST. CHARLES...
  NEBO...NORTONVILLE...EARLINGTON...MORTONS GAP...MADISONVILLE...
  WHITE PLAINS...HANSON AND SLAUGHTERS.

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL
MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3692 8808 3723 8808 3738 8781 3739 8787
      3742 8784 3756 8740 3743 8735 3738 8730
      3730 8740 3719 8732 3713 8734 3690 8806
TIME...MOT...LOC 0014Z 239DEG 41KT 3703 8800

$$
1 follow-up statement
000 
WWUS53 KPAH 190043
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
741 PM CDT THU OCT 18 2007

KYC033-047-107-143-233-190115-
/O.CON.KPAH.TO.W.0032.000000T0000Z-071019T0115Z/
WEBSTER KY-HOPKINS KY-CALDWELL KY-LYON KY-CHRISTIAN KY-
741 PM CDT THU OCT 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR HOPKINS
AND SOUTHEASTERN WEBSTER COUNTIES IN NORTHWEST KENTUCKY...AND
NORTHWESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...AND EASTERN
LYON AND CALDWELL COUNTIES IN WESTERN KENTUCKY...

AT 735 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 3 MILES SOUTHWEST OF DAWSON SPRINGS...MOVING NORTHEAST AT 45 
MPH.  OTHER STRONG THUNDERSTORMS WERE LOCATED EASTERN LYON COUNTY 
AND PORTIONS OF CALDWELL COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PROVIDENCE...
BEULAH...ST. CHARLES...NEBO...NORTONVILLE...EARLINGTON...MORTONS
GAP...MADISONVILLE...WHITE PLAINS...HANSON AND SLAUGHTERS.

SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUILDING. STAY TUNED TO WEATHER RADIO OR
LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3692 8808 3723 8808 3738 8781 3739 8787
      3742 8784 3756 8740 3743 8735 3738 8730
      3730 8740 3719 8732 3713 8734 3690 8806
TIME...MOT...LOC 0041Z 239DEG 41KT 3719 8767

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 3:15 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Oct 18, 3:15 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT THU OCT 18 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
MAIN CONCERN FOR THIS PERIOD CONTINUES TO BE SEVERE WEATHER
POTENTIAL THIS AFTERNOON AND EVENING.

RADAR IMAGERY FINALLY SHOWING SOME DEVELOPMENT JUST WEST OF CARTER
COUNTY MISSOURI...ALONG WITH SOME SCATTERED ECHOES NEAR THE
MISSISSIPPI RIVER IN WEST KENTUCKY AND A STRAY APPARENTLY ELEVATED
SHOWER OVER THE PENNYRILE. TAMDAR SOUNDINGS FROM KPAH AROUND NOON
INDICATED A SIZABLE CAP...WHICH IS LIKELY CAPPING THE SHOWER
DEVELOPMENT OVER WEST KENTUCKY.

FEEL THAT SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP OVER SOUTHEAST
MISSOURI...AS THE UPDRAFTS STRUGGLE AGAINST THE IMMENSE DEEP LAYER
SHEAR. AS THEY MOVE FURTHER EAST THEY WILL BECOME MORE NUMEROUS AND
SUPERCELLULAR...AS THEY ENCOUNTER BETTER LOW-LEVEL MOISTURE AND
INSTABILITY. STRAIGHT-LINE HODOGRAPHS INDICATE SOME POTENTIAL FOR
SPLITTING STORMS...ESPECIALLY IN THE ORGANIZING STAGE. SO LONG AS
THE STORMS CAN STAY ISOLATED...DAMAGING WINDS...TORNADOES AND LARGE
HAIL WILL ALL BE POSSIBLE.

IF THE STORMS FORM INTO LINE SEGMENTS AS THEY PROGRESS INTO BETTER
MOISTURE OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS
EVENING...INTENSE BOW ECHOES WOULD BE THE DOMINANT SEVERE WEATHER
MODE. THE BEST LOW-LEVEL SHEAR AND INSTABILITY LOCATED OVER WEST
KENTUCKY AND SOUTHWEST INDIANA...WILL RESULT IN THIS AREA HAVING THE
GREATEST THREAT FOR A HIGH END SEVERE EVENT IN THE FORM OF TORNADOES
OR BOW ECHOES.

AS FOR THE GRIDS...GIVEN ONLY SCATTERED STORMS INITIALLY...WILL KEEP
POPS IN THE LIKELY CATEGORY...CENTERED OVER THE PURCHASE AREA AND
SOUTHERN ILLINOIS BEFORE 00Z...WITH CHANCE POPS FURTHER WEST NEAR
THE INITIAL DEVELOPMENT. WILL THEN FOCUS LIKELIES EASTERN HALF AFTER
00Z WITH ONLY A SLIGHT CHANCE OVER WESTERN SOUTHEAST MISSOURI
COUNTIES. WILL KEEP CHANCE POPS EAST OVERNIGHT...JUST IN CASE A FEW
SHOWERS OR STORMS LINGER OVER THE PENNYRILE.

AS FOR THE WIND ADVISORY...WILL KEEP IT GOING THROUGH 6 PM...EVEN
THOUGH WE HAVE NOT QUITE REACHED CRITERIA. THE 30+KT GUSTS SHOULD
SETTLE DOWN SOME WITH SUNSET...BUT WILL LIKELY STILL SEE SOME DECENT
SOUTH TO SOUTHWEST WINDS WELL INTO THE EVENING...WITH OR WITHOUT
CONVECTION.

FOR FRIDAY AND BEYOND...BASICALLY JUST FOLLOWED THE 12Z GFS AND ITS
MAV TEMPERATURE GUIDANCE. AFTER A COOLISH DAY FRIDAY...THE WEEKEND
WILL BE MOSTLY SUNNY WITH CONTINUED ABOVE NORMAL TEMPERATURES. THE
12Z GFS SUPPORTS THE POPS OVER THE WESTERN HALF OF THE AREA SUNDAY
NIGHT...SO LEFT THAT ALONE.

.LONG TERM...MONDAY THROUGH THURSDAY.
MODELS ARE IN SLIGHTLY BETTER AGREEMENT REGARDING THE SYSTEM TO
AFFECT THE REGION EARLY NEXT WEEK. THE ECMWF IS STILL FAR FROM THE
00Z GFS AND GFS ENSEMBLES. FORECAST WILL BE WEIGHTED MORE HEAVILY
TOWARD THE GFS/GFS ENSEMBLES...IN LINE WITH HPC GUIDANCE. THE GFS
PUTS MUCH MORE EMPHASIS ON THE NORTHERN BRANCH OF THE 500 MB
JET...DIGGING A FULL LATITUDE TROUGH THROUGH THE CENTRAL STATES.
THIS TROUGH THEN SHEARS OUT GRADUALLY DURING MID WEEK. AS A
RESULT...HIGHEST PRECIP CHANCES WILL BE MONDAY ASSOCIATED WITH THE
PROGRESSIVE COLD FRONT PASSING THROUGH THE LOWER OHIO VALLEY. LOWER
PRECIP CHANCES WILL LINGER INTO TUESDAY NIGHT AS THE WEAKENING 500
MB TROUGH PERSISTS NEAR OR JUST EAST OF THE FORECAST AREA.
CONFIDENCE DECREASES AFTER MONDAY SINCE MODEL VARIABILITY BECOMES
MUCH GREATER. TEMPS WILL BE CLOSE TO SEASONAL NORMS IN THE WAKE OF
THE COLD FRONT PASSAGE ON MONDAY.

&&

.AVIATION...
TIMING OF CONVECTION IS THE MAIN AVIATION CONCERN. HIGHEST
PROBABILITIES ARE IN EVV/OWB TAF AREAS...WHERE MOISTURE IS
RELATIVELY DEEP. THE DEEPER MOISTURE IS EVIDENT IN VISIBLE SATELLITE
IMAGERY...WITH MORE IMPRESSIVE CUMULUS DEVELOPMENT SOUTH AND EAST OF
PAH. INSTABILITY WILL WANE QUICKLY AFTER SUNSET...WHEN DRIER AIR
WILL CONTINUE TO INVADE FROM THE WEST. CONVECTIVE POTENTIAL SHOULD
BE MAINLY EAST OF THE TAF SITES BY 03Z...FOLLOWED BY A PERIOD OF
MOSTLY CLEAR SKIES AND DIMINISHING WINDS. WRAPAROUND LOW CLOUDINESS
OVER IOWA AND NW MISSOURI MAY OVERSPREAD THE REGION WELL AFTER 06Z.
CIGS ARE EXPECTED TO BE IN THE MVFR RANGE AT WORST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

SHORT TERM......DRS
LONG TERM.......MY
AVIATION........MY
Hazardous weather outlook, Oct 18, 12:11 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1211 PM CDT THU OCT 18 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-191715-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1211 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS THE ENTIRE REGION.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS DURING THE MID AFTERNOON
HOURS. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND SPREAD
SOUTHWARD INTO WESTERN KENTUCKY. THE STORMS WILL CONTINUE TO MOVE
EAST AND SHOULD EXIT THE AREA AROUND MIDNIGHT.

THE STORMS WHICH DEVELOP WILL QUICKLY BECOME SUPERCELLS WITH
DAMAGING WINDS THE MAIN RISK. TORNADOES ARE POSSIBLE AS WELL.

A WIND ADVISORY IS IN EFFECT UNTIL 6 PM TODAY. THE LOW PRESSURE SYSTEM
WHICH WILL SPAWN THE THUNDERSTORMS...IS EXPECTED TO INTENSIFY AND
PRODUCE GUSTY WINDS EVEN OUTSIDE THE THUNDERSTORMS. THE RECENT
DROUGHT HAS WEAKENED MANY TREES IN THE REGION...LEAVING THEM MORE
SUSCEPTIBLE TO DAMAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD
STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND
TONIGHT.

PS

In the hours before

Local storm report, Oct 18, 6:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
640 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             SESSER                  38.09N 89.05W
10/18/2007  M1.25 INCH       FRANKLIN           IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Oct 18, 6:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 S INA                 38.12N 88.90W
10/18/2007  M1.25 INCH       FRANKLIN           IL   LAW ENFORCEMENT

            LATE REPORT. HALF DOLLAR SIZE HAIL WITH WIND GUST
            ESTIMATED 60 MPH NEAR THE BIG MUDDY CORRECTIONAL CENTER.

&&

SMITTY
Local storm report, Oct 18, 6:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
656 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     6 N BLOOMFIELD          36.98N 89.93W
10/18/2007                   STODDARD           MO   EMERGENCY MNGR

            UPDATE REPORT. EVENT OCCURRED AT 530 PM. NUMEROUS TREES
            AND POWER LINES DOWN NEAR INTERSECTION OF HIGHWAYS K AND
            M.

&&

SMITTY
Local storm report, Oct 18, 6:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
657 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             DRAFFENVILLE            36.94N 88.34W
10/18/2007  M0.25 INCH       MARSHALL           KY   FIRE DEPT/RESCUE

            PEA SIZE HAIL WITH WIND GUSTS 40 TO 50 MPH.

&&

SMITTY
Local storm report, Oct 18, 7:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
707 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             SEBREE                  37.60N 87.53W
10/18/2007  M1.75 INCH       WEBSTER            KY   EMERGENCY MNGR

&&

SMITTY
Local storm report, Oct 18, 7:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     4 E BENTON              36.85N 88.29W
10/18/2007                   MARSHALL           KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN THE COMMUNITY OF FAIRDEALING.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 7:10 PM CDTTornado WarningPAHDaviess, Henderson, McLean, Webster50 min
Oct 18, 7:16 PM CDTTornado WarningPAHCalloway, Lyon, Marshall, Trigg29 min
Oct 18, 7:38 PM CDTTornado WarningPAHCalloway52 min
Oct 18, 7:43 PM CDTTornado WarningPAHTrigg47 min
Oct 18, 7:56 PM CDTSevere Thunderstorm WarningPAHGraves34 min
Oct 18, 7:56 PM CDTTornado WarningPAHDaviess49 min
Oct 18, 8:06 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg39 min
Oct 18, 8:09 PM CDTTornado WarningPAHChristian, Trigg51 min
Oct 18, 8:15 PM CDTTornado WarningPAHTrigg45 min
Oct 18, 8:40 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg50 min
Oct 18, 8:45 PM CDTTornado WarningPAHChristian45 min
Oct 18, 9:20 PM CDTSevere Thunderstorm WarningPAHTodd20 min
Oct 18, 9:39 PM CDTTornado WarningPAHMuhlenberg23 min

Nearby

Tornado Warnings in Kentucky, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.